# SDR UPS96205831

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED WHILE WORKING AC/CG, DISCOVERED CORROSION AT BS 480 29 ON BULKHEAD Z-ANGLE.  REMOVED CORROSION, REWORK OUT OF LIMITS IAW SRM 53-10-1, REMOVED AND REPLACED Z-ANGLE 51-20-1 AND IAW SRM 51-10-1 AND 51-30-2.
